Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 19, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Jun 18, 2011, 3:11 AM CDT for 46 counties in Texas. It took effect at Jun 18, 2011, 12:00 PM CDT. It was in force for 7 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 3:11 AM CDT (08:11 UTC)
- In effect from
- Jun 18, 2011, 12:00 PM CDT
- Expired
- Jun 18, 2011, 7:23 PM CDT
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:45 PM CDT | HAIL 1.5 | Possum Kingdom Lake, TX | PING PONG HAIL REPORTED NEAR POSSUM KINGDOM LAKE |
| Jun 18, 6:43 PM CDT | TSTM WND GST 60 | 11 Nw Gainesville, TX | 11 MILES NORTHWEST OF GAINESVILLE |
| Jun 18, 7:01 PM CDT | HAIL 0.88 | 0 N St. Jo, TX | IN SAINT JO. |
| Jun 18, 7:05 PM CDT | HAIL 1.75 | Chico, TX | GOLF BALL SIZED HAIL REPORTED BY CHICO FD |
| Jun 18, 7:13 PM CDT | HAIL 1 | Alvord, TX | REPORTED AT A GAS STATION IN ALVORD. |
| Jun 18, 7:22 PM CDT | TSTM WND DMG | Muenster, TX | LOTS OF 6+ INCH TREE LIMPS DOWN IN MUESTER. ONE FELL ON A CAR. |
| Jun 18, 7:22 PM CDT | HAIL 0.88 | 1 N Muenster, TX | NICKEL 1 N MUENSTER |
| Jun 18, 7:25 PM CDT | TSTM WND DMG | Muenster, TX | MULTIPLE TREES AND POWERLINES BLOWN DOWN IN TOWN. A MOBILE HOME WAS FLIPPED OVER. SEVERAL AWNINGS BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1901 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 2573 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
798 WWUS84 KFWD 180811 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 311 AM CDT SAT JUN 18 2011 ...RED FLAG WARNING ISSUED FOR ALL OF NORTH TEXAS NOON TO 9 PM SATURDAY... .HIGH TEMPERATURES ABOVE 100 AND WINDS GUSTING TO 30 MPH ACROSS NORTH TEXAS WILL PRODUCE EXTREME FIRE WEATHER CONDITIONS SATURDAY FROM NOON TO 9 PM. THE PERSISTENT DROUGHT HAS FORCED GRASSES AND BRUSH TO BECOME DORMANT EVEN THOUGH IT IS THE GROWING SEASON. THESE DRY FUELS WILL BURN EASILY AS RELATIVE HUMIDITIES DROP BELOW 30 PERCENT THIS AFTERNOON THROUGH EARLY EVENING. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181700- /O.NEW.KFWD.FW.W.0019.110618T1700Z-110619T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 311 AM CDT SAT JUN 18 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR ALL OF NORTH TEXAS FOR EXTREME FIRE WEATHER CONDITIONS... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. HIGH TEMPERATURES ABOVE 100 AND WINDS GUSTING TO 30 MPH ACROSS NORTH TEXAS WILL PRODUCE EXTREME FIRE WEATHER CONDITIONS SATURDAY FROM NOON TO 9 PM. THE PERSISTENT DROUGHT HAS FORCED GRASSES AND BRUSH TO BECOME DORMANT EVEN THOUGH IT IS THE GROWING SEASON. THESE DRY FUELS WILL BURN EASILY AS RELATIVE HUMIDITIES DROP BELOW 30 PERCENT THIS AFTERNOON THROUGH EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
2 follow-up statements
386 WWUS84 KFWD 181650 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1150 AM CDT SAT JUN 18 2011 ...RED FLAG WARNING CONTINUES FOR ALL OF NORTH TEXAS NOON TO 9 PM SATURDAY... .HIGH TEMPERATURES ABOVE 100 AND WINDS GUSTING BETWEEN 30 AND 40 MPH ACROSS NORTH TEXAS WILL PRODUCE EXTREME FIRE WEATHER CONDITIONS BETWEEN NOON AND 9 PM TODAY. THE PERSISTENT DROUGHT HAS FORCED GRASSES AND BRUSH TO BECOME DORMANT EVEN THOUGH IT IS THE GROWING SEASON. THESE DRY FUELS WILL BURN EASILY AS RELATIVE HUMIDITIES DROP BELOW 30 PERCENT THIS AFTERNOON THROUGH EARLY EVENING. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190100- /O.CON.KFWD.FW.W.0019.110618T1700Z-110619T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1150 AM CDT SAT JUN 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL OF NORTH TEXAS FOR EXTREME FIRE WEATHER CONDITIONS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. HIGH TEMPERATURES ABOVE 100 AND WINDS GUSTING TO 30 MPH ACROSS NORTH TEXAS WILL PRODUCE EXTREME FIRE WEATHER CONDITIONS SATURDAY FROM NOON TO 9 PM. THE PERSISTENT DROUGHT HAS FORCED GRASSES AND BRUSH TO BECOME DORMANT EVEN THOUGH IT IS THE GROWING SEASON. THESE DRY FUELS WILL BURN EASILY AS RELATIVE HUMIDITIES DROP BELOW 30 PERCENT THIS AFTERNOON THROUGH EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 14
413 WWUS84 KFWD 190023 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 723 PM CDT SAT JUN 18 2011 ...RED FLAG WARNING IS CANCELLED FOR ALL OF NORTH TEXAS... .WIND SPEEDS ACROSS NORTH TEXAS HAVE DIMINISHED BELOW THE WARNING CRITERIA. HOWEVER...FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED UNTIL HUMIDITY LEVELS INCREASE ABOVE 30 PERCENT LATER IN THE EVENING. IT IS ANTICIPATED THAT ANOTHER WARNING WILL BE ISSUED FOR EXTREME FIRE WEATHER CONDITIONS REDEVELOPING ON SUNDAY AFTERNOON. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190130- /O.CAN.KFWD.FW.W.0019.000000T0000Z-110619T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 723 PM CDT SAT JUN 18 2011 ...RED FLAG WARNING IS CANCELLED FOR ALL OF NORTH TEXAS... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE RED FLAG WARNING FOR ALL OF NORTH TEXAS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Jun 17, 11:50 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 17, 11:50 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1150 PM CDT FRI JUN 17 2011 .AVIATION... FOR THE 06Z TAFS...VFR CONDITIONS ARE EXPECTED THRU THE VALID FORECAST PERIOD FOR METROPLEX AREA TAF SITES. KACT MAY SEE A BRIEF PERIOD OF MVFR CIGS EARLY TOMORROW MORNING. A 50 KT LOW LEVEL JET HAS SET UP OVER NORTH TX TONIGHT PER AREA VAD WIND PROFILES. WITH THIS ATYPICALLY STRONG JET IN PLACE THINK THAT KACT WILL LIKELY SEE SOME BRIEF MVFR CIGS AS COASTAL STRATUS MOVES NORTH ON THE LLJ OVERNIGHT. OTHERWISE ABNORMALLY STRONG SOUTHERLY WINDS ARE EXPECTED TO REMAIN IN PLACE OVER ALL AREA TAF SITES OVER THE NEXT 24 TO 36 HRS. WINDS WILL BE STRONGEST IN THE AFTERNOON WITH GUSTS OF 30 TO 35 MPH. CAVANAUGH && .UPDATE... ONLY CHANGE WILL BE TO RAISE SATURDAYS HIGH TEMPS TO AROUND 104 DEGREES ACROSS THE METROPLEX. IF REACHED...THIS WOULD TIE THE RECORD SET BACK IN 1918. RAIN CHANCES STILL LOOK VERY PROMISING NEXT WEEK. NCEP 5 DAY TOTAL FORECAST INDICATES 1/2 TO 1 1/2 INCHES TUESDAY THROUGH WEDNESDAY. 75 && .PREV DISCUSSION... /ISSUED 352 PM CDT FRI JUN 17 2011/ HOT AND WINDY CONDITIONS WILL BE THE RULE OVER THE WEEKEND. STRONG SOUTHERLY WINDS WILL CONTINUE IN RESPONSE TO A PERSISTENT SURFACE LOW IN THE PLAINS HELPING TO KEEP OVERNIGHT LOWS VERY WARM AND NEAR 80 DEGREES. CIRCULATION AROUND THE LOW NOW LOCATED IN NW OKLAHOMA IS IMPRESSIVE AND WILL DRAW VERY WARM AIR JUST ABOVE THE SURFACE INTO THE CWA FROM WEST TEXAS. EXPECT HIGH TEMPS TOMORROW TO BE A DEGREE OR TWO WARMER THAN TODAY AS THERMAL AXIS SHIFTS INTO THE REGION. EXPECT DEWPOINTS TO MIX OUT A LITTLE MORE THAN TODAY...BUT HEAT INDEX VALUES WILL STILL TOP OUT NEAR 105. WILL ISSUE A HEAT ADVISORY FOR THE WHOLE AREA THROUGH TOMORROW. SURFACE LOW WILL BEGIN TO WEAKEN BY SUNDAY WITH THE LOW LEVEL THERMAL AXIS MOVING BACK TO THE WEST AS SOUTH WINDS CONTINUE. THUS EXPECT A SLIGHT COOLING TREND FROM SUNDAY INTO MONDAY. MODELS SUGGEST DEWPOINTS WILL MIX OUT INTO THE 50S ON SUNDAY AND DO NOT BELIEVE HEAT ADVISORY WILL NEED TO BE EXTENDED AT THIS TIME. FIRE WEATHER WILL REMAIN A CONCERN EACH AFTERNOON...BUT ESPECIALLY SO ON SUNDAY WHEN RED FLAG CONDITIONS APPEAR MOST LIKELY. ALTHOUGH THE HEAT WILL BE ON THIS WEEKEND...THE UPPER LEVEL HIGH IS SURPRISINGLY NOT IN CONTROL OF OUR WEATHER AS IT WILL BE CENTERED ACROSS CENTRAL MEXICO AND SOUTH TEXAS. THE UPPER LEVEL WESTERLIES WILL BE IN PLACE ACROSS THE REGION...WITH THE NORTHWEST AND NORTHERN ZONES AT RISK FOR EPISODES OF EVENING CONVECTION MOVING IN OFF THE DRY LINE. STRONG HEATING WITH TEMPS WELL ABOVE 100 WILL ERODE CINH EACH AFTERNOON...AND THE LIMITING FACTOR IS WHETHER ENOUGH MOISTURE WILL BE AVAILABLE FOR CONVECTION. IT LOOKS TOO DRY FOR CONVECTION THIS EVENING AND WILL LEAVE POPS OUT OF THE FORECAST TONIGHT. HOWEVER BY TOMORROW...SEVERAL OF THE MODELS INDICATE A SHORTWAVE MOVING OVER THE TOP OF THE RIDGE AND ALSO BRING IN A 75KT JET MAX. LIFT FROM THE SHORTWAVE SHOULD HELP COMPENSATE FOR MEAGER MOISTURE AND ALLOW ISOLATED VERY HIGH BASED CONVECTION TO DEVELOP. LARGE INVERTED V PROFILES MEAN DAMAGING WINDS WOULD BE THE PRIMARY THREAT. WILL HAVE 20 POPS ACROSS THE NW AND N ZONES SAT EVENING. ON SUNDAY THE DRY LINE LOOKS TOO FAR NW FOR ACTIVITY TO MAKE IT INTO THE NW CWA AND WILL LEAVE POPS OUT. AN UNSEASONABLY STRONG LONGWAVE TROUGH WILL BE MOVING INTO THE PLAINS BY MONDAY. UPPER FORCING WILL BEGIN TO IMPINGE ON THE REGION AS EARLY AS MONDAY EVENING AND WILL INCLUDE A SLIGHT CHANCE OF STORMS IN THE NW ZONES IN CASE ACTIVITY WANDERS IN OFF THE DRY LINE. BUT THE BEST CHANCES OF RAIN WILL START TO ARRIVE TUESDAY AFTERNOON WHEN A COLD FRONT STALLS ACROSS THE NW ZONES. STRONG HEATING AND MOISTURE POOLING ALONG THE FRONT...COMBINED WITH FAIRLY IMPRESSIVE HEIGHT FALLS FOR LATE JUNE WILL SET THE STAGE FOR SCATTERED CONVECTION. THERE ARE STILL INDICATIONS FROM THE GUIDANCE FOR A THREAT OF LOCALLY HEAVY RAINFALL AS WELL AS SEVERE WEATHER. AN MCS IS LIKELY TO DEVELOP ALONG THE FRONT AND MOVE SOUTHEAST ACROSS THE REGION TUESDAY NIGHT AND HAVE BUMPED POPS UP TO 30-40 PERCENT OVER THE AREA. EFFECTIVE FRONTAL BOUNDARY WILL SLOSH SOUTHWARD AND BEST CHANCES OF RAIN WILL SPREAD INTO CENTRAL TEXAS BY WEDNESDAY AND THURSDAY. WITH LIMITED UPPER LEVEL SUPPORT BY WEDNESDAY...THE RAIN CHANCES WILL BE DRIVEN BY DAYTIME HEATING AND BE MORE OF A POPCORN VARIETY. DRIER AIR MOVING IN FROM THE NORTH MAY MEAN LITTLE OR NO CHANCE NORTH OF I-20 BY THURSDAY OR FRIDAY. THERE IS STILL A LOT OF UNCERTAINTY AS GFS/GEM CONTINUE TO INDICATE A TROPICAL DISTURBANCE TRYING TO ORGANIZE IN THE WESTERN GULF BY LATE WEEK AND THUS WILL KEEP LOW POPS GOING ACROSS THE SOUTHEAST ZONES. ASIDE FROM THE RAIN CHANCES...THE GOOD NEWS WILL BE A BREAK IN THE HEAT WITH HIGHS DROPPING DOWN INTO THE LOW TO MID 90S WED-FRI WHICH IS SLIGHTLY IRONIC SINCE THE FIRST DAY OF SUMMER IS TUESDAY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 104 79 101 78 / 5 5 10 5 5 WACO, TX 79 104 79 102 78 / 0 0 0 0 0 PARIS, TX 77 100 77 99 76 / 5 5 10 5 5 DENTON, TX 78 102 78 100 77 / 5 5 20 5 5 MCKINNEY, TX 78 100 78 99 77 / 5 5 10 5 5 DALLAS, TX 80 104 80 100 79 / 5 5 10 5 5 TERRELL, TX 77 102 77 100 76 / 5 5 5 5 0 CORSICANA, TX 79 102 78 100 77 / 0 0 0 0 0 TEMPLE, TX 78 102 78 99 77 / 0 0 0 0 0 MINERAL WELLS, TX 77 107 77 103 76 / 10 5 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 6 PM CDT SATURDAY FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Jun 17, 3:57 PM CDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 357 PM CDT FRI JUN 17 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 357 PM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT ADVISORY IS IN EFFECT THROUGH SATURDAY 6 PM. AFTERNOON HEAT INDEX VALUES WILL BE 105 OR HIGHER. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL EXIST ACROSS MOST OF NORTH TEXAS THROUGH THE WEEKEND. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY THROUGH THURSDAY. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:26 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 18, 5:09 PM CDT | Special Weather Statement | FWD | Montague | 36 min |
| Jun 18, 5:39 PM CDT | Special Weather Statement | FWD | Palo Pinto, Stephens | 36 min |
| Jun 18, 5:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 62 min |
| Jun 18, 5:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 58 min |
| Jun 18, 6:00 PM CDT | Special Weather Statement | FWD | Montague | 30 min |
| Jun 18, 6:21 PM CDT | Special Weather Statement | FWD | Jack | 24 min |
| Jun 18, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 50 min |
| Jun 18, 6:34 PM CDT | Special Weather Statement | FWD | Montague | 26 min |
| Jun 18, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 62 min |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.